# SDR USAA2012050200008

- Difficulty date: April 13, 2012
- Submitted: May 2, 2012
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 40,175 hours, 16,253 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472189204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON FLOORBEAM BETWEEN FR67+16 INCHES TO FR69+5 INCHES, -Y1162.  REPLACED FLOORBEAM BETWEEN FR67+16 INCHES TO FR69+5 INCHES, -Y1162 IAW A319 SRM 51-72-11.
